In the literature, there are a lot of studies about midpoint type inequalities for Riemann Liouville Fractional Integrals. But for most of them, the right and left fractional integrals are used together. In this paper, we give three new Riemann-Liouville fractional midpoint type identities for differentiable functions by using only the right or the left fractional integral. From these identities, we obtain some new midpoint type inequalities for harmonically convex functions by applying power mean and Hölder inequalities.
Some Midpoint Type Inequalities for Riemann Liouville Fractional Integrals,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
3, Article 5.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss3/5